# SDR RAIR00411021

- Difficulty date: November 20, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 20,291 hours, 20,116 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Inoperative
- Location: Rt Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

STL - RIGHT TORQUE GAUGE DASHED LINES.  MAINTENANCE PERFORMED ENGINE GROUND RUNS.  OPS CHECK OK, COULD NOT DUPLICATE.
